# SDR DALA2022051703376

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,506 hours, 2,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Exposed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #8 SLAT TRACK INBD SIDE HAS BARE METAL ON SLAT AND ON WING LEADING EDGE. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 089-0001:0500-2001-C/ 003 00230 ACCOMPLISHED PRI 599323-14 REV 0, PRI 599323-14, REV. 1 AND ER/A 599323-14 REV ORIGINAL. ASSOCIATED ER/A 00-599323 ADDED FOR AC 8111. (LP# 2233363)
